What do you think is causing my gums to have this side effect?

There is a certain restaurant and when I ate a certain item on their menu

The inner ridge of my mouth will react to the chemicals they use in their food

I've been taking supplements in capsule form for half a year now

Today I used hot coffee on my supplement and the gel holding the supplement together decomposed in my mouth before I swallowed it

Now the upper ridge of my inner mouth seems to be decomposing or bleeding

Is it safe to eat canned fish under these circumstances?

Update:

Mr. pretend to be smart - maybe I didn't mention the supplement or the restaurant ingredient because I don't know what it is - the supplement is a mixture of chemicals I don't understand.

2 Answers

Relevance
  • DIEGO.
    Lv 7
    1 month ago
    Best Answer

    this is a good question!

  • 1 month ago

    What is the food that usually causes the reaction?

    What is the supplement?

    Important information left out of this rambling question.

    • Tarkarri
      Lv 7
      1 month agoReport

      Mentioning the menu item or supplenent by name would enable people to check ingredients and look for a common cause.

Still have questions? Get your answers by asking now.